Journal of Nonlinear Mathematical Physics

Volume 15, Issue 2, August 2008, Pages 162 - 170

On the propagation of vector ultra-short pulses

Authors
Monika PIETRZYK 0, I. KANATTSIKOV 1, Uwe BANDELOW 2
0Weierstrass-Institut f ?ur Angewante Analysis und Stochastik,
1Institut f ?ur Theoretische Physik, TU Berlin
2Weierstraß-Institut f ?ur Angewante Analysis und Stochastik
Available Online 1 August 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.2.4How to use a DOI?
Abstract
A two component vector generalization of the Sch ?afer-Wayne short pulse equation is derived. It describes propagation of ultra-short pulses in optical fibers with Kerr nonlinearity beyond the slowly varying envelope approximation and takes into account the effects of anisotropy and polarization. We show that in a special case this system gives rise to three different integrable two-component short pulse equations which represent the counterpart of the Manakov system in the case of ultra-short pulses.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 2
Pages
162 - 170
Publication Date
2008/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.2.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Monika PIETRZYK
AU  - I. KANATTSIKOV
AU  - Uwe BANDELOW
PY  - 2008
DA  - 2008/08
TI  - On the propagation of vector ultra-short pulses
JO  - Journal of Nonlinear Mathematical Physics
SP  - 162
EP  - 170
VL  - 15
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.2.4
DO  - https://doi.org/10.2991/jnmp.2008.15.2.4
ID  - PIETRZYK2008
ER  -